| Home | Article Database | Resources | Tools & Just for Fun | Search HY |

Ask the Medical Expert Archives 2000-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of April 16, 2001

    Question:   I'm 17 and just began to take Accutane, -1 40 tablet once a day. My acne is not really severe but all other medications have proved no results so the dermatologist put me on it. I am well aware of the side effects BUT I'd really appreciate if you can tell me if it stunts growth. I read in many postings on the internet that it stops one from growing once it is taken. Is this true? Please inform me--I'm worried about my growth plates closing.    Dr. Shiller's Answer


    Question:   I am 53 and haven't had a menstrual period for about 3 years. I pretty much went through menopause with no serious symptoms. My problem is a lack of sexual desire. My husband and I were very active and now I have no desire. I was wondering if there were any treatment or natural solutions to this problem, such as plant estrogen, or vitamin supplements. I don't really want to take drugs. Do you have any suggestions?    Dr. Shiller's Answer


    Question:   I get this feeling that feels like bugs are crawling on me. This just started a couple of days ago. Could it be a vitamin deficiency?    Dr. Shiller's Answer